# SDR SWAA120066

- Difficulty date: January 2, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 15,623 hours, 9,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT EEPLS LENS MISSING BETWEEN ROW 14 TO ROW 22.  REMOVED AND REPLACED LENS ASSY PER MM.
